# SDR SWIA201333508

- Difficulty date: May 18, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 25,955 hours, 23,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD LIGHT IS BURNED OUT, RELAMPED.
